# SDR DL72L981973

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim
- Condition: Out Of Position
- Location: Pax  Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C UNABLE TO PRESSURIZE.  FOUND A PIECE OF INTERIOR TRIM BETWEEN DOOR SEAL AND A/C FRAME.  REPOSITIONED TRIM, ALL OPS NORMAL.
